Forum

Burning mouth syndrome and ESA

Hi All,

Haven’t been on for a while, so hi to all of you and hope you are getting through this hot weather the best way you can?!

I have two questions please?

  1. I have to resubmit my paperwork for ESA. Any tips please? I am right in thinking I should sign on to the Benefits and Work site for help? Just receiving the paperwork makes you feel ill and stresses you doesn’t it?

  2. Also. A new symptom I think and would be very interested to hear if anyone else has had this. Inthe past I have suffered dreadfully from Trigeminal Neuralgia. This time I have had a burning mouth, day and night for over two and a half weeks. It started with feeling that I had sucked too many hard sweets (remember the pain in the roof of your mouth as a kid when you had done that?) That rapidly changed to a burning sensation throughout my whole mouth. I had little sores. Eating anything was difficult, cleaning my teeth was torture. I had it for two and a half weeks. As soon as it had come it went away. All ok now. I have googled it and found out that it is called Burning Mouth Syndrome. Has anyone else had this and if so, what did you do about it? I hope I never get it again, it was wretched.

Looking forward to hearing your answers because I know they will be informative.

Take good care all,

Anne

Anne my physio recommended chewing gum for me for a different problem, maybe it would help.

Don

1 Like

I can’t help re burning mouth but Don’s suggestion sounds good.

Have you considered asking Citizens advice to fill the forms in for you, they did mine and it took all the stress away. Yes Benifits and work is the site you would need. Don’t forget to copy all forms for future reference before sending them. If you don’t have access to a copier most libraries copy things for a minimal charge, or if CAB fill the forms in for you they will also copy for you.

Best of luck.

Jan x

2 Likes

Anne, I wonder if Bonjella (spelling?) would help?

Also I think you should talk to GP just in case something else is going on… esp as you had little sores. That makes me think it’s not nerve pain and you might have an infection or something.

Hope you saw the other ESA advice I gave you on another post? Yes it certainly does stress you out.

All the best,

Pat xx

3 Likes

Hi Anne

Do you use any inhalers, as thy can cause thrush in your mouth? Maybe worth having a word with your to, just to make sure.

Best of luck with your form filling, you have been given good advice, hoe it all goes well for you.

Pam x

2 Likes
  • should say have a word with your gp

Pam x

2 Likes

As always good advice. Thank you so much for answering. You are good friends.

Still boiling here, 35. Can’t take much more of this!

Anne 48

2 Likes

You’ve had great advice. All I can add is that my union sent me booklets to help me apply for ESA and DLA. They’re really good, I can e mail them to you if you want. They really helped me and a few others I sent them to to claim or appeal a decision.

Cath x

1 Like